# SDR GTIA2019112134804

- Difficulty date: November 20, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 9,678 hours, 4,288 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU 5,000 FUME EVENT SMELLED SWEET/BITTER AND LIKE DRTY SOCKS. COMPLISD W/ COM SUPPLEMENTARY 3,226.1.SMELL OCURRED IN COCKPIT ISOLATED PACK 1 ODOR DISSIPATED EVENTUALLY ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )--
